# SDR DHL9872684D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 75463421
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT TRUNNION SUPPORT FITTING AFT FLANGE CRACKED.  REPLACED FITTING PER SRM 51-10-1.  N/R 3550.
